# SDR HEEA955578

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418103
- Condition: Defective
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER POPS IN BOTH DIRECTIONS.  STEP ACTUATOR  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND ACTUATOR OPERATES BUT DRAWS HIGH AMPERAGE.
